Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Approach to the Analysis of Repeated Measurements

Peter J. Diggle
Biometrics
Vol. 44, No. 4 (Dec., 1988), pp. 959-971
DOI: 10.2307/2531727
Stable URL: http://www.jstor.org/stable/2531727
Page Count: 13
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Approach to the Analysis of Repeated Measurements
Preview not available

Abstract

A linear model for repeated measurements is proposed in which the correlation structure within each time sequence of measurements includes parameters for measurement error, variation between experimental units, and serial correlation within units. An approach to data analysis is presented which involves preliminary analysis by ordinary least squares, use of the empirical semi-variogram of residuals to suggest a suitable correlation structure, and formal inference using likelihood-based methods. Applications to two biological data sets are described.

Page Thumbnails

  • Thumbnail: Page 
959
    959
  • Thumbnail: Page 
960
    960
  • Thumbnail: Page 
961
    961
  • Thumbnail: Page 
962
    962
  • Thumbnail: Page 
963
    963
  • Thumbnail: Page 
964
    964
  • Thumbnail: Page 
965
    965
  • Thumbnail: Page 
966
    966
  • Thumbnail: Page 
967
    967
  • Thumbnail: Page 
968
    968
  • Thumbnail: Page 
969
    969
  • Thumbnail: Page 
970
    970
  • Thumbnail: Page 
971
    971